# SDR 08FDEA01729

- Difficulty date: May 2, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB126331
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE FIRE BOTTLE COMPARTMENT ACCESS PANEL IS CHAFING   AROUND THE CONTACT SURFACE. REPAIRED PANEL BY BLENDING CHAFED AREA & CHECKING LIMITS IAW SRM 57-00-  01;  VOL I. BLENDED AREAS FOUND TO BE OUT OF LIMITS.   REMOVED PANEL IAW SRM 51-31-01; VOL II.   FABRICATED & BOUNED REPAIR DOUBLER IAW SRM 51-71-00; VOL II & EA 8-5720-118487.  INSTALLED IAW SRM 51-31-01;  VOL II.
